# SDR 2006UALA01735

- Difficulty date: September 6, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N304UA
- Make and model: Boeing 737322
- Aircraft serial: 23665
- Aircraft time: 56,132 hours, 32,985 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Part number: B14506908
- Condition: Leaking
- Location: Slide Bottle
- Component: Slide
- Component part number: D31591478U1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.   THE O-RING ON THE GAUGE FITTING HAT A CUT IN IT.  REPLACED O-RING ON GAUGE FITTING.
